# SDR ASAA2013111896458

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,189 hours, 8,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Part number: 3400023050
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION,  FOUND ONE OGV AFT EDGE BENT, APPROX 5 O`CLOCK POS. (M)(ALF).  ACFT GROUNDED. R & R OGV, IAW AMM 72-23-01.
